# SDR YENA2023020300128

- Difficulty date: January 31, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N536JB
- Make and model: Airbus A320-232
- Aircraft serial: 01784
- Aircraft time: 75,651 hours, 27,027 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Not Entered
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Not Entered
- Location: Not Entered
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#725, JFK-SAT. (AIRCRAFT PERFORMED AN  AIR TURNBACK TO JFK) 'ENG 1 BEARING 4 OIL SYS- HI PRESSURE ECAM RECEIVED AFTER TAKEOFF; REF TSI 499867 & PERFORMED HIGH POWER ASSURANCE TEST IAW 71-00-00-710-013-C #4 BEARING OIL HIGH-PRESSURE FAULT NOT FOUND AT THIS TIME. AIRCRAFT IS OK FOR SERVICE.'
